Previous |  Up |  Next

Article

References:
[1] E. A. Coddington, N. Levinson: A boundary value problem for a nonlinear differential equation with a small parameter. Proc. Amer. Math. Soc. 3 (1952), pp. 73-81. DOI 10.1090/S0002-9939-1952-0046517-3 | MR 0046517 | Zbl 0046.09503
[2] J. W. Bebernes, Robert Gaines: Dependence on boundary data and a generalized boundary-value problem. J. Differential Equations 4 (1968), pp. 359-368. DOI 10.1016/0022-0396(68)90022-3 | MR 0228738
[3] J. W. Bebernes, Robert Gaines: A generalized two-point boundary value problem. Proc. Amer. Math. Soc. 19 (1968), pp. 749-754. DOI 10.1090/S0002-9939-1968-0226098-3 | MR 0226098
[4] F. X. Dorr S. V. Parter, L. F. Shempine: Applications of the maximum principle to singular perturbation problems. Siam Review 15 (1973), pp. 43 - 88. DOI 10.1137/1015002 | MR 0320456
[5] W. Eckhaus, E. M. DeJager: Asymptotic solutions of singular perturbation problems for linear differential equations of elliptic type. Arch. Rational Mech. Anal. 23 (1966) pp. 26-86. DOI 10.1007/BF00281135 | MR 0206464
[6] A. Erdelyi: Approximate solutions of a nonlinear boundary value problem. Arch. Rational Mech. Anal. 29 (1968), pp. 1-17. DOI 10.1007/BF00256455 | MR 0231002 | Zbl 0155.13203
[7] A. Erdelyi: On a nonlinear boundary value problem involving a small parameter. J. Australian Math. Soc. 2 (1962), pp. 425-439. DOI 10.1017/S1446788700027440 | MR 0145162 | Zbl 0161.06201
[8] A. Erdelyi: The integral equations of asymptotic theory, in Asymptotic Solutions of Differential Equations and Their Applications. Wiley, New York, 1964, pp. 211 - 229. MR 0170061
[9] Gerald Houghton: Approximation methods to evaluate the effect of axial dispersion in isothermal flow reactors. Can. J. Chem. Engng. 40 (1962), pp. 188-193. DOI 10.1002/cjce.5450400503
[10] H. B. Keller: Existence theory for two point boundary value problems. Bull. Amer. Math. Soc. 72 (1966), pp. 729-731. DOI 10.1090/S0002-9904-1966-11572-0 | MR 0192116 | Zbl 0146.11503
[11] H. O. Kreiss, S. V. Parter: Remarks on singular perturbations with turning points. SIAM J. Math. Anal. 5 (1974), pp. 230-251. DOI 10.1137/0505025 | MR 0348212 | Zbl 0302.34074
[12] R. E. O'Malley, Jr.: Topics in singular perturbations. Advances in Math. 2 (1968), pp. 365-470. DOI 10.1016/0001-8708(68)90023-6 | MR 0232056 | Zbl 0203.40101
[13] R. E. О'Маllеуу, Jr.: A boundary value problem for certain non-linear second order differential equations with a small parameter. Arch. Rational Mech. Anal. 29 (1968), pp. 66- 74. MR 0231003
[14] R. E. O'Malley, Jr.: A non-linear singular perturbation problem arising in the study of chemical flow reactors. J. Inst. Maths. Applies. 6 (1969), pp. 12-20. DOI 10.1093/imamat/6.1.12
[15] S. V. Parter: Singular perturbations of second order differential equations. (unpublished paper).
[16] S. V. Parter: Remarks on singular perturbation of certain non-linear two-point boundary value problems. SIAM J. Math, Anal. 3 (1972), pp. 295-299. DOI 10.1137/0503029 | MR 0312006
[17] S. V. Parter: Remarks on the existence theory for multiple solutions of a singular perturbation problem. SIAM J. Math. Anal. 3 (1972), pp. 496-505. DOI 10.1137/0503047 | MR 0318620 | Zbl 0251.34037
[18] M. H. Protter, H. F. Weinberger: Maximum Principles in Differential Equations. Prentice-Hall, Englewood Cliffs, N. J., 1967. MR 0219861
Partner of
EuDML logo